# SDR DALA1128073310

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y2462 FR65-66 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMIT.  ORG THK 0.180", MAT'L REMOVED AT FR65-66: 0.041" (L=1"XW=0.5") IAW SRM 53-00-15, FIG 102.  DAMAGED SEAT TRACK R & R IAW SRM 51-42-11.  COMPLETED AND INSPECTED.
